# SDR USAA2010062591283

- Difficulty date: June 20, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EEL - CUT EMERGENCY LIGHT WIRE AT PAX CABIN SEAT ROW 8 RIGHT.  REPLACED HARNESS ASSEMBLY AT PAX CABIN SEAT ROW 8 RIGHT IAW A319 ESPM & AMM 33-51-00.
